zbMATH — the first resource for mathematics

Positive solutions of nonlinear elliptic equations in the case of critical Sobolev exponent. (English) Zbl 0514.35031
Nonlinear partial differential equations and their applications, Coll. de France Semin., Vol. III, Res. Notes Math. 70, 129-146 (1982).
35J65 Nonlinear boundary value problems for linear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35B99 Qualitative properties of solutions to partial differential equations